# SDR DALA2020113003901

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 832 WONT PASS DAMPER TEST.  CORRECTIVE ACTION: REPLACED DAMPER AT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA.  OK FOR SERVICE.
